040232497278

  • Novex Acetaminophen Extra Strength Caplets – 50 Count – 500mg – Pain Reliever/Fever Reducer – Common Cold – Headache…

    0 out of 5

    TEMPORARY PAIN RELIEF: Whether you are suffering from pain due to the common cold, headache, minor pain of arthritis, backache, toothache, muscular ache, premenstrual or menstrual cramps, Novex Caplets help provide quick and effective pain relief.
    EXTRA STRENGTH, BETTER EFFECTIVENESS: Novex easy to swallow Extra Strength Caplets come in a pack of 50 count, with the active ingredient acetaminophen, for quick temporary relief from minor aches.
    REDUCE FEVER: Novex Acetaminophen Caplets are ideal for temporarily reducing fever. These extra strength caplets are aspirin free, caffeine free and contain 500 mg acetaminophen, which works fast to give effective results.